MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 18G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that extension sets in the powerglide pro kits leaking just under the connection site.Extension set changed.No other information was provided.Additional information received 05/21/2024: there was no patient harm, as the issue was caught before starting the line.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking extension set is inconclusive due to the state of the returned sample.One photograph of an extension set was returned for evaluation.An initial visual observation of the photograph showed use residue on the sample.No damage or evidence of a leak could be seen in the returned photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
FULL KIT 18G X 10 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19446858
Report Number3006260740-2024-02736
Device Sequence Number12903569
Product Code FOZ
UDI-Device Identifier00801741140662
UDI-Public(01)00801741140662
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue NumberF318108PT
Device Lot NumberREHY3257
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown